| Medical Device Problem Code |
Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has been returned and evaluated by product analysis on 14-jan-2020 with the following findings: the battery compartment was found to be cracked.(b)(6).
Event or Problem Description
The pump was returned for investigation.Investigation revealed casing/condition (cracked/damaged casing) issue.This report is made based on results of investigation completed on 14-jan-2020.There was no indication that the product caused or contributed to an adverse event.